Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 5, Pages 259-277
http://dx.doi.org/10.1155/S1085337502000908

Existence theorems for elliptic hemivariational inequalities involving the p-Laplacian

Department of Applied Mathematics and Physics, National Technical University, Zografou Campus, Athens 157 80, Greece

Received 25 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nikolaos C. Kourogenis and Nikolaos S. Papageorgiou, “Existence theorems for elliptic hemivariational inequalities involving the -Laplacian ,” Abstract and Applied Analysis, vol. 7, no. 5, pp. 259-277, 2002. https://doi.org/10.1155/S1085337502000908.